Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 1, Pages 114–127 (Mi zvmmf3896)  

This article is cited in 12 scientific papers (total in 12 papers)

Complexity of realization of some pattern recognition procedures

E. V. Dyukova


Full text: PDF file (1535 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:1, 74–83

Bibliographic databases:

UDC: 519.7
MSC: Primary 68T15; Secondary 68Q25, 06E30
Received: 03.10.1985
Revised: 13.05.1985

Citation: E. V. Dyukova, “Complexity of realization of some pattern recognition procedures”, Zh. Vychisl. Mat. Mat. Fiz., 27:1 (1987), 114–127; U.S.S.R. Comput. Math. Math. Phys., 27:1 (1987), 74–83

Citation in format AMSBIB
\by E.~V.~Dyukova
\paper Complexity of realization of some pattern recognition procedures
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 1
\pages 114--127
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 1
\pages 74--83

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3896
  • http://mi.mathnet.ru/eng/zvmmf/v27/i1/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Dyukova, Yu. I. Zhuravlëv, “Discrete analysis of feature descriptions in recognition problems of high dimensionality”, Comput. Math. Math. Phys., 40:8 (2000), 1214–1227  mathnet  mathscinet  zmath
    2. E. V. Dyukova, N. V. Peskov, “Search for informative fragments in descriptions of objects in discrete recognition procedures”, Comput. Math. Math. Phys., 42:5 (2002), 711–723  mathnet  mathscinet  zmath
    3. E. V. Dyukova, A. S. Inyakin, “Classification procedures based on the construction of class coverings”, Comput. Math. Math. Phys., 43:12 (2003), 1812–1822  mathnet  mathscinet  zmath
    4. E. V. Dyukova, “On the implementation complexity of discrete (logical) recognition procedures”, Comput. Math. Math. Phys., 44:3 (2004), 532–541  mathnet  mathscinet  zmath
    5. E. V. Dyukova, “On the number of irreducible coverings of an integer matrix”, Comput. Math. Math. Phys., 45:5 (2005), 903–908  mathnet  mathscinet  zmath
    6. E. A. Dem'yanov, E. V. Dyukova, “On the construction of irredundant coverings of an integer matrix”, Comput. Math. Math. Phys., 47:3 (2007), 518–526  mathnet  crossref  mathscinet  zmath
    7. E. V. Djukova, R. M. Sotnezov, “Asymptotic estimates for the number of solutions of the dualization problem and its generalizations”, Comput. Math. Math. Phys., 51:8 (2011), 1431–1440  mathnet  crossref  mathscinet  isi
    8. E. V. Djukova, P. A. Prokofjev, “Asymptotically optimal dualization algorithms”, Comput. Math. Math. Phys., 55:5 (2015), 891–905  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. Yankovskaya A.E., Yamshanov A.V., “An accelerated parallel algorithm for constructing the nonredundant matrix of implications during the construction of fault-tolerant nonredundant diagnostic tests”, Autom. Doc. Math. Linguist., 50:6 (2016), 223–236  crossref  isi
    10. E. V. Djukova, A. G. Nikiforov, P. A. Prokofyev, “On parallelization of asymptotically optimal dualization algorithms”, Inform. i ee primen., 11:3 (2017), 113–122  mathnet  crossref  elib
    11. E. V. Djukova, Yu. I. Zhuravlev, “Monotone dualization problem and its generalizations: asymptotic estimates of the number of solutions”, Comput. Math. Math. Phys., 58:12 (2018), 2064–2077  mathnet  crossref  crossref  isi  elib
    12. E. V. Dyukova, G. O. Maslyakov, P. A. Prokofev, “O chisle maksimalnykh nezavisimykh elementov chastichnykh poryadkov (sluchai tsepei)”, Inform. i ee primen., 13:1 (2019), 25–32  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:217
    Full text:106
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021